TITLE

On the singularities and a Bernstein property of immersed stable minimal hypersurfaces

AUTHOR(S)
Wickramasekera, Neshan
PUB. DATE
January 2005
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2005, Vol. 22 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove: (1) a classification theorem for certain singularities of weak limits of immersed stable minimal hypersurfaces of arbitrary dimension and (2) a Bernstein theorem for complete immersed stable minimal hypersurfaces of dimension.
ACCESSION #
15244933

 

Related Articles

  • Removability of singularities for a class of fully non-linear elliptic equations. del Mar Gonz�lez, Mar�a // Calculus of Variations & Partial Differential Equations;Dec2006, Vol. 27 Issue 4, p439 

    In this paper we address the problem of understanding the singularities of the fully non-linear elliptic equation sk(v) = 1. These sk curvature are defined as the symmetric functions of the eigenvalues of the Schouten tensor of a Riemannian metric and appear naturally in conformal geometry, in...

  • On some generalizations of Newton non-degeneracy for hypersurface singularities. Kerner, Dmitry // Journal of the London Mathematical Society;Aug2010, Vol. 82 Issue 1, p49 

    We introduce two generalizations of Newton non-degenerate singularities of hypersurfaces. Roughly speaking, an isolated hypersurface singularity is called topologically Newton non-degenerate if the local embedded topological singularity type can be restored from a collection of Newton diagrams...

  • Minimizers with topological singularities in two dimensional elasticity. Jonathan Bevan; Xiaodong Yan // ESAIM: Control, Optimisation & Calculus of Variations;Jan2008, Vol. 14 Issue 1, p192 

    For a class of 2-D elastic energies we show that a radial equilibrium solution is the unique global minimizer in a subclass of all admissible maps. The boundary constraint is a double cover of S1; the minimizer u is C1and is such that det?u vanishes at one point.?

  • Structure of Malicious Singularities. Heller, Michael; Odrzyg�zdz, Zdzislaw; Pysiak, Leszek; Sasin, Wieslaw // International Journal of Theoretical Physics;Mar2003, Vol. 42 Issue 3, p427 

    In this paper, we investigate relativistic spacetimes, together with their singular boundaries (including the strongest singularities of the Big Bang type, called malicious singularities), as noncommutative spaces. Such a space is defined by a noncommutative algebra on the transformation...

  • ON THE MIXED HODGE STRUCTURE ASSOCIATED HYPERSURFACE SINGULARITIES. RAHMATI, MOHAMMAD REZA // Journal of Prime Research in Mathematics;Nov2015, Vol. 11, p137 

    Let f : Cn+1 → C be a germ of hypersurface with isolated singularity. One can associate to f a polarized variation of mixed Hodge structure H over the punctured disc, where the Hodge filtration is the limit Hodge filtration of W. Schmid and J. Steenbrink. By the work of M. Saito and P....

  • Obstructions to the Existence of Sasaki–Einstein Metrics. Gauntlett, Jerome; Martelli, Dario; Sparks, James; Yau, Shing-Tung // Communications in Mathematical Physics;Jul2007, Vol. 273 Issue 3, p803 

    We describe two simple obstructions to the existence of Ricci-flat Kähler cone metrics on isolated Gorenstein singularities or, equivalently, to the existence of Sasaki-Einstein metrics on the links of these singularities. In particular, this also leads to new obstructions for...

  • Periodic Monopoles with Singularities and 𝒩=2 Super-QCD. Cherkis, Sergey A.; Kapustin, Anton // Communications in Mathematical Physics;Mar2003, Vol. 234 Issue 1, p1 

    : We study solutions of the Bogomolny equation on ℝ2×𝕊1 with prescribed singularities. We show that the Nahm transform establishes a one-to-one correspondence between such solutions and solutions of the Hitchin equations on a punctured cylinder with the eigenvalues of the Higgs...

  • Rational blowdowns and smoothings of surface singularities. Stipsicz, András I.; Szabó, Zoltán; Wahl, Jonathan // Journal of Topology;Apr2008, Vol. 1 Issue 2, p477 

    In this paper, we give a necessary combinatorial condition for a negative-definite plumbing tree to be suitable for rational blowdown, or to be the graph of a complex surface singularity which admits a rational homology disk smoothing. New examples of surface singularities with rational homology...

  • The Stress State of Three-Dimensional Bodies with Nonsmooth Inclusions. Denisyuk, I.T. // International Applied Mechanics;Apr2004, Vol. 40 Issue 4, p405 

    The stress state of a three-dimensional body with inclusions bounded by surfaces with singular lines (sets of corner points) and a conical point is studied. By determining the asymptotics of displacements and stresses at the singularities of interfaces and using the generalized elastic...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics